# SDR SWIA201438236

- Difficulty date: June 6, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 33,558 hours, 29,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK HAS CORROSION AT BS 409+8.  C-CHECK, R & R DAMAGED SEAT TRACK FROM BS 396-409+128 IAW REO.
